# SDR SWAA2025051268362

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 59,088 hours, 30,511 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS; ARCHING AND BURNING SMELL EMITED /OBSERVED AT CAPTAINS GRIMES LIGHT; PULLED P6-3-9 C/B TO ISOLATE POWER COMPLIED WITH CONDITIONAL INSPECTION PER AMM 05-51-56 NO DISCREPANCIS NOTED. OK TO CONTINUE PER MEL 33-1-10 SP#1 COMPLIED WITH SP#2A PULLED AND COLLARED C/B C308.<[01] COMPLIED WITH CONDITIONAL INSPECTION PER AMM 05-51-56; NO DISCREPANCIS NOTED. OK TO CONTINUE PER MEL 33-1-01 SP#1; COMPLIED WITH SP#2A PULLED AND COLLARED C/B C308.;[02] REPLACED CA SIDE GRIMES LIGHT PER CMM 33-10-23 AND WDM 33-17-11. OPS CHECK GOOD
